Basic Care Children’s Ibuprofen Oral Suspension 100 mg per 5 mL, Pain Reliever and Fever Reducer (NSAID), Grape Flavor, 8 Fluid Ounces

Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Pain Reliever and Fever Reducer (NSAID), Grape Flavor, 8 Fluid Ounces

Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Pain Reliever and Fever Reducer (NSAID), Grape Flavor, 8 Fluid Ounces Rating:
List Price: $9.77
Sale Price: $9.77
Availability: unspecified
Eligible For Free Shipping

Product Description

Compare to Children’s Motrin active ingredient. Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Grape Flavor, temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache, for up to 8 hours. The active ingredient is 100 mg ibuprofen (NSAID)* per 5 mL, a pain reliever/fever reducer for children ages 2 to 11 years. Dosage cup included. *nonsteroidal anti-inflammatory drug

Details

  • THE ACTIVE INGREDIENT in Basic Care Children's Ibuprofen Oral Suspension is ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer. One dose of this Grape flavored liquid medicine provides relief for up to 8 hours for children ages 2 to 11 years. Compare to the active ingredient in Children's Motrin.
  • WHEN PAIN OR FEVER derails your child, get back on track with Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, a nonsteroidal anti-inflammatory drug that reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache for up to 8 hours.
  • MADE FOR CHILDREN: Grape flavor is a kid-friendly choice for Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever and fever reducer specifically formulated for children ages 2 to 11. Plus the container features a child-resistant safety cap.
  • ONE DOSE provides relief of pain and fever for up to 8 hours. Dosage cup included.
  • GLUTEN FREE: This children's pain reliever and fever reducer is gluten free and contains no alcohol.

Leave a Reply

Your email address will not be published. Required fields are marked *